# SDR 2000UALA00319

- Difficulty date: June 8, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N909UA
- Make and model: Boeing 737522
- Aircraft serial: 25009
- Aircraft time: 27,162 hours, 17,573 cycles
- Engine: Ge CFM56*
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

REPORT OF OIL FUMES IN THE COCKPIT AND IN THE CABIN.  *S/D*  FOUND THE NR 2 ENGINE COMPRESSOR STAGE THREE WET WITH OIL.  REMOVED AND REPLACE FAILED NR 2 ENGINE AND REPLACED BOTH COALESCER BAGS.
